File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Yabloesque paradox in set theory

TitleA Yabloesque paradox in set theory
Authors
KeywordsPhilosophy
Issue Date1994
PublisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/ANALYSIS
Citation
Analysis, 1994, v. 54 n. 4, p. 223-227 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210241
ISSN
2015 SCImago Journal Rankings: 1.242

 

DC FieldValueLanguage
dc.contributor.authorGoldstein, L-
dc.date.accessioned2015-06-01T02:55:28Z-
dc.date.available2015-06-01T02:55:28Z-
dc.date.issued1994-
dc.identifier.citationAnalysis, 1994, v. 54 n. 4, p. 223-227-
dc.identifier.issn0003-2638-
dc.identifier.urihttp://hdl.handle.net/10722/210241-
dc.languageeng-
dc.publisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/ANALYSIS-
dc.relation.ispartofAnalysis-
dc.rightsThe definitive version is available at www.blackwell-synergy.com-
dc.subjectPhilosophy-
dc.titleA Yabloesque paradox in set theory-
dc.typeArticle-
dc.identifier.emailGoldstein, L: laurence@hkusua.hku.hk-
dc.identifier.doi10.2307/3328809-
dc.identifier.hkuros3083-
dc.identifier.volume54-
dc.identifier.issue4-
dc.identifier.spage223-
dc.identifier.epage227-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats